# SDR DALA13038493756

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 39,698 hours, 14,766 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD ENTRY DOOR LOWER INNER CREASE BEAM, BS 344, GRIT BAR FITTING CORRODED TASK 53-380.  MX REMOVED TIE DOWN AND INSTALLED A NEW PN 141A52204 IAW  DWG 141A5220, SRM 51-40-02, PGS 1-10.
